# SDR ASAA2022100140400

- Difficulty date: October 1, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A567012
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOOR SUPPORT, U-CHANNEL UPPER SKIN HAS CORROSION , LBL 11.16, BS 270- BS277. GROUNDED - YES. REMOVED CORROSION FROM THE UPPER SURFACE OF THE INTERCOSTAL LOCATED IN THE FORWARD WET AREA AT STA 270- STA 277, LBL 11.16, WL 208.10, ORIGINAL THICKNESS 0.080", REMOVED 0.011", REMAINING THICKNESS 0.069" FOUND OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1.REMOVED AND REPLACED THE INTERCOSTAL, PART #141A5670-12, PO: 1042381.1 IAW BOEING DRAWING 141A5600 REV N SHEET 1. REMOVED AND RE-INSTALLED CABLE BRACKET AND TENSION WAS NOT DISTURBED.
